Couldn't find what you looking for?

TRY OUR SEARCH!


I read some reports about women losses their hair while they were on birth control pills. This terrifies me! I was considering Implanon. It seems that injected The etonogestrel implant will provide contraception for 3 years but can removed at any time by your doctor or family planning nurse. What are the side efffect of this? Can I still loose the hair?

Loading...


One of the possible side effects of Implant (Implanon) is hair loss (alopecia), but there are others too. And about birth control pills, well I haven’t experienced hair loss, but I guess it is possible. I’ve experienced all the rest weight gain, extreme moodiness, severe cramping, lightheaded and so on.
Reply

Loading...

I was loosing a lot hair while I was taking other birth control pill (Seasonique) I just switched to YAZ and my hair loss stopped (I love this pill)
Reply

Loading...

I'm 26 and have been taking Seasonique for about 2 years now. Starting in December I started noticing excessive hair loss, and now 3 months later I have about 5 BALD spots on my head. I have been taking the injections for Allopecia, but strongly feel it is the Seasonique. I quit taking it on Valentines Day, and I'm waiting for it to get completely out of my system. I hope I see hair regrowth.
Reply

Loading...

I'm a little confused at some of the comments about seasonale and seasonique. First, seasonique has only been approved by the FDA and on the market since July of 2006, therefore, the woman who said she's been on it for 2 years, couldn't possibly have been. Also, seasonique is a formula made with estrogen during your menstrual week, and therefore cuts down on breakthrough bleeding, bloating, etc. I just switched to it from seasonale, I love it, although, I will say I switched from seasonale to it's generic and had major health problems with the generic of seasonale that included chronic bleeding and back and pelvic pain. The birth control from seasonale and seasonique have been amazing though. When my doctor switched me to them because I was having heavy periods with lots of cramping having been on ortho-tri-cylen for years, all my symptoms went away, I lost weight, had a shorter, lighter period, and very little cramping or mood swings. I haven't had any hair loss, nor has my hair texture changed, but I also take daily vitamins, which in a profession where I deal with giving instructions to hair stylists for actors, I'm told that that's the number one attribution to hair loss in men and women as they age at any point, is lack of vitamins. All I can say, is stay away from the generics.
Reply

Loading...

I just started taking Seasonique and by the forth day into the pack I was experiencing the worst bloating EVER!!! Has anyone ever had this happen???
Reply

Loading...

I started it recently and gained almost 10 lbs in the first 2 weeks, I stopped taking it yesterday, I strongly suspect this was water weight and I'm going back to my Yasmin to see if it goes away. It's nearly impossible to gain that much unless it's water, right?
Reply

Loading...

:'( Started using Seasonique 2months ago due to a fibroid and heavy bleeding. Since I started this drug instead of having a five day period I've had a solid three weeks. Im gaining a ton of weight even though I bicycle 5miles a day and always been naturaly slim. Im not eating anything more maybe less. I look as if I'm 4months pregnant with the bloat and my breasts are tender and sore. Went to new top doc in his field. He was very candid GET OFF! I'm having the fibroid removed and saying Good riddens to this junk. OH yeah I have a ton of thick hair and noticing ALOT of hair fallen out and in my brushes. I don't recommend this drug AT ALL!
Reply

Loading...

I'm 18 years old...I have never been on birth control untill about 2 months ago...and I've never had a problem with hair loss untill 2 months ago. Coincidence? I'm taking seasonique...and I am DEFINITELY trying that yaz stuff...because I am becoming VERY moody and depressed, and confused...and I think it has to do with my birth control. o.O
Reply

Loading...

I had been taking birth control for about 3 years. I tried a bunch of different kinds, including Yaz and Yasmin, and my hair turned to garbage. I had VERY thick, curly hair. Like ringlet curls almost. My hair gradually started falling out over time and became more apparent as the years went on, no matter what pill they put me on. I tried about 6 different pills. My hair became so thin that I wouldn't even think about wearing it down. It was always up. The sides of my head were the most noticeable so you could tell even when my hair was up. It was so embarrassing and killed my confidence. As well as the fact that I lost almost all my curls. I know some people say Yaz helped them a lot but for me, it didn't do anything except make it worse. My doctor just dismissed it every time saying "It's probably just stress or poor diet". Well let me tell you, the only stress I had came from my hair falling out and my doctor not doing anything to help. As for diet, I only ate healthy, natural foods. I was told that having a healthy diet could influence it a lot. But nothing seemed to work. For more than 2 years, I just suffered and thought there was nothing I could do to stop it. Even seeing a different doctor, they swore to me that the pill had nothing to do with my hair loss.
 
One day, I just looked in the mirror and got so fed up with it, that I just stopped taking the pills altogether back in December 2010. I know it's not recommended that you just stop, but, guess what? Not more than 5 months later now, my hair doesn't fall out in clumps anymore and it is finally starting to grow back! People are even complimenting on how thick my hair is getting! I'm even kinda starting to see some waves/curls come back finally! I will never take birth control again. The doctors were wrong. Birth control isn't for everyone. Definitely wasn't for me. If you have problems like I did while you're on ANY of the pills and your doctor won't listen, try a different doctor until you find one that will take action in trying to help you. Learn to be safe in ways that won't affect your hair and your health. Not saying birth control doesn't help some people, but for me, it ruined my life. It's definitely a risk. Stopping the pill was the best decision of my life.
Reply

Loading...

Has your hair continued to grow back now it's a year later?
Reply

Loading...

Kimberlyperkins I'm have the same problem, Ive taken seasonique for 3 years. But I've been off for about two weeks because the hair by my temples and in random spots is super thinned out. I started taking hair skin and nails and my hair feels softer but the hair loss continues. Im wondering if your hair came back and how long it took to notice less fall out
Reply

Loading...

Did you end up seeing hair growth in the bald spots? I stopped taking seasonique 3 months ago and haven't seen any growth in my balding temple area

Reply

Loading...